KOPS - The Institutional Repository of the University of Konstanz

Error estimates for abstract linear–quadratic optimal control problems using proper orthogonal decomposition

Error estimates for abstract linear–quadratic optimal control problems using proper orthogonal decomposition

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

HINZE, Michael, Stefan VOLKWEIN, 2008. Error estimates for abstract linear–quadratic optimal control problems using proper orthogonal decomposition. In: Computational Optimization and Applications. 39(3), pp. 319-345. ISSN 0926-6003. eISSN 1573-2894. Available under: doi: 10.1007/s10589-007-9058-4

@article{Hinze2008-04Error-41197, title={Error estimates for abstract linear–quadratic optimal control problems using proper orthogonal decomposition}, year={2008}, doi={10.1007/s10589-007-9058-4}, number={3}, volume={39}, issn={0926-6003}, journal={Computational Optimization and Applications}, pages={319--345}, author={Hinze, Michael and Volkwein, Stefan} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41197"> <dcterms:issued>2008-04</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Volkwein, Stefan</dc:creator> <dc:creator>Hinze, Michael</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-01T15:41:37Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41197"/> <dc:contributor>Volkwein, Stefan</dc:contributor> <dcterms:title>Error estimates for abstract linear–quadratic optimal control problems using proper orthogonal decomposition</dcterms:title> <dc:language>eng</dc:language> <dc:contributor>Hinze, Michael</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-01T15:41:37Z</dcterms:available> <dcterms:abstract xml:lang="eng">In this paper we investigate POD discretizations of abstract linear–quadratic optimal control problems with control constraints. We apply the discrete technique developed by Hinze (Comput. Optim. Appl. 30:45–61, 2005) and prove error estimates for the corresponding discrete controls, where we combine error estimates for the state and the adjoint system from Kunisch and Volkwein (Numer. Math. 90:117–148, 2001; SIAM J. Numer. Anal. 40:492–515, 2002). Finally, we present numerical examples that illustrate the theoretical results.</dcterms:abstract> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account